MAUDE Adverse Event Report: EQUASHIELD MEDICAL LTD EQUASHIELD SYRINGE UNIT 20; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

EQUASHIELD MEDICAL LTD EQUASHIELD SYRINGE UNIT 20; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number SU-20/2
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
While drawing up pertuzumab into an equashield syringe, we noticed there was a floating piece of what appears to be black rubber.We believe the floating black piece may be from the plunger of the equashield syringe.It is also possible that it originated from the pertuzumab vial.Refer to additional documents in i2k.

Brand Name
EQUASHIELD SYRINGE UNIT 20
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
EQUASHIELD MEDICAL LTD
MDR Report Key18799588
Report NumberMW5152100
Device Sequence Number12598287
Product Code ONB
UDI-Device Identifier07290013484055
UDI-Public(01)07290013484055
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue NumberSU-20/2
Device Lot Number2214999A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/27/2024
Patient Sequence Number1
Patient SexUnknown